MAUDE Adverse Event Report: RICHARD WOLF GMBH E-LINE; URETERORENOSCOPE 12° 8/9.8FR WL 430MM

RICHARD WOLF GMBH E-LINE; URETERORENOSCOPE 12° 8/9.8FR WL 430MM
Model Number 8703534
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility has informed richard wolf gmbh of an issue regarding a ureterorenoscope 12° 8/9.8fr wl 430mm, part id: (b)(6), serial number # (b)(6).According to the received information, urs under poor, cloudy vision.Operation was terminated early.Stone could not be recovered.

Brand Name
E-LINE
Common Device Name
URETERORENOSCOPE 12° 8/9.8FR WL 430MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key17950205
Report Number9611102-2023-00061
Device Sequence Number18081033
Product Code FGB
UDI-Device Identifier04055207020104
UDI-Public04055207020104
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K963855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8703534
Device Catalogue Number8703.534
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Initial Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown